# SDR SWIA202163654

- Difficulty date: December 3, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ACM WATER INJECTOR LINE HAS TWO BROKEN SUPPORT BRACKETS BETWEEN FS 1144.00 AND FS 1162.00.   (C CHECK RO 01-05-2022)   COMPLETED A MAJOR REPAIR TO LH ACM WATER INJECTOR LINE SUPPORTS AND INTERCOSTAL IAW REO 670-53-61-2021 REV--, DATED 12/10/2021 AND MAJOR REPAIR TASK CARD 51-900-1002-SKY, MAJOR REPAIR FORM 337 COMPLETED AND ATTACHED.  NO WEIGHT CHANGE.  REFERENCE ATTACHED CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
